# SDR CA081105008

- Difficulty date: October 31, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Amd FALCON2000
- Engine: Pwc PW308C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Cracked
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, AT 90 KNOTS, THE OIL PRESSURE DROPPED TO ZERO AND THE LOW OIL PRESSURE WARNING ANNUNCIATED. THE CREW RETARDED THE POWER TO IDLE, ABORTED THE T/O AND RETURNED TO THE RAMP. TROUBLESHOOTING FOUND AN OIL LEAK FROM A CRACKED CARBON SEAL ON THE FRONT HYD PUMP DRIVE PAD. THE ACFT WAS RETURNED TO SERVICE FOLLOWING ITS REPLACEMENT.
